Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Suffer from sinus infection. Prescribed with prednisone. Any alternate medication?

I have a sinus infection and have been perscribed a Huge dose of prednisone .. 5mg.. 8 tabs for 7 days then 7 tabs for i day, 6 tab for 1 day , 4 tab for idaym 2 tab for 2 days and then stop. in the past I have a pack that went from 6 to 5, 4, 3, 2, 1 for 6 days. I have awful experiences just doing that! is there an alternative??? i have not been able to bring myself to do it... I can not Bare being on that drug that long .. could I cut it and do the 6, 5, 4, 3, 2, 1, ? I am so upset about this...
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It is not possible that only for sinus infection one can advice full course of steroids.
Along with sinus infection there might be having some other problem for which your doctor might have prescribed.
Consult your doctor and ask about this.
If you start steroid, strictly follow dosage schedule as advised by your doctor, do not try to adjust the dose by yourself.
Ok and bye.
Ok and bye.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor